Kaletra and Dilantin
May 6, 2009
I recently had a seizure and went to a neurologist. He gave me a script for 1 month of dilantin and then will do further test. Is there any interactions between these medications?
Response from Dr. Henry
There is a potential serious interaction between Dilantin and protease inhibitors including lopinavir (in Kaletra). There is concern about decreased efficacy of both drugs. Close monitoring of Dilantin levels and plasma HIV RNA levels (and possibly lopinavir levels) is recommended if used together (would also involve your HIV doc in the process). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Does Washing Up After Sex Prevent Std's?
- How Effective Is Std Blood Testing?
- How Long Does It Take To Give Someone An Std?
- Just Because The Vagina Is Burning Doesn't Mean You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.